# SDR TRAX200600795

- Difficulty date: September 25, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 13,014 hours, 10,274 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/S/D BOTTOM STEP SEPARATED AND CRACKED AT ATTACHED STAY ROD BRACKET TO STEP COMPOSITE.
